Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalized Koszul complex. II. Depth and multiplicity


Authors: David A. Buchsbaum and Dock S. Rim
Journal: Trans. Amer. Math. Soc. 111 (1964), 197-224
MSC: Primary 13.90; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1964-0159860-7
MathSciNet review: 0159860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. A. Buchsbaum, Homological dimension in noetherian rings. II, Trans. Amer. Math. Soc. 88 (1958), 194-206. MR 0096720 (20:3203)
  • [2] -, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625-657. MR 0099978 (20:6414)
  • [3] D. A. Buchsbaum, A generalized Koszul complex. I, Trans. Amer. Math. Soc. 111 (1964), 183-196. MR 0159859 (28:3075)
  • [4] H. Cartan and S. Eilenberg, Homologicalalgebra, Princton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [5] I. S. Cohen, Unmixed ideals, Algebraic Geometry Conference Notes, mimeographed, Univ. of Chicago, Chicago, Ill., 1949.
  • [6] J. Eagon, Ideals generated by the subdeterminants of a matrix, Ph. D. dissertation, Univ. of Chicago, Chicago, Ill., 1961.
  • [7] A. Grothendieck, Invariants cohomologiques et profondeur, mimeographed notes, Inst. des Hautes Études, Paris, 1961.
  • [8] P. Samuel, La notion de multiplicités en algébre et en géométrie algèbrique, J. Math. Pures Appl. 9 (1951), 159-205, 207-274.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90, 18.20

Retrieve articles in all journals with MSC: 13.90, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159860-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society